Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 12, Pages 857-863
http://dx.doi.org/10.1155/S0161171200004282

About the existence of the thermodynamic limit for some deterministic sequences of the unit circle

Dipartimento di Ingegneria dei Materiali, Facoltà di Ingegneria, Università di Trento, Mesiano, Trento 38050, Italy

Received 20 December 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefano Siboni, “About the existence of the thermodynamic limit for some deterministic sequences of the unit circle,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 12, pp. 857-863, 2000. https://doi.org/10.1155/S0161171200004282.